| Model Number |
9-ASD-009 |
| Medical Device Problem Code |
Difficult to Fold, Unfold or Collapse (1254)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/22/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
It is unknown if the device is returning for analysis.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that on (b)(6) 2025, a 9mm amplatzer septal occluder was chosen for implant using an unknown delivery system for the closure of secundum atrial septal defect.During the procedure, deformation of the left atrial disc was observed during deployment in the left atrium.The device deformed into cobra-like deformation.Multiple attempts were made to deploy and use the device, but deployment was unsuccessful due to the deformation.The deformed device was never released from the delivery cable.There was no interaction with the cardiac structures during deployment and no angulation/kink were noticed in the delivery system.The procedure was completed using a new 9mm amplatzer septal occluder.The patient remained hemodynamically stable throughout the procedure.No clinically significant delay occurred, and no adverse effects were reported.
Additional Manufacturer Narrative
An event of device deformity was reported.A returned device assessment could not be performed as the device was not returned for analysis.Two images were received from the field, one of the occluder and one of the labeling of the device.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all defined manufacturing specifications.There were no complaints associated with any other devices from the lot.Based on the information received, the cause of the reported incident could not be conclusively determined.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.
Event or Problem Description
N/a.